Google Scholar: citations
Inductive limits of vector-valued sequence spaces
Bonet, José
Dierolf, Susanne
Fernández, Carmen

Date: 1989
Abstract: Let L be a normal Banach sequence space such that every element in L is the limit of its sections and let E = ind En be a separated inductive limit of locally convex spaces. Then ind L(En) is a topological subspace of L(E).
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, V. 33 n. 2 (1989) p. 363-367, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_33289_12

5 p, 128.9 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2009-04-29, last modified 2022-02-17

   Favorit i Compartir